cough-cold-icon
Gastric problem
After taking gastric tablet my stomach will cause burning sensation why , all report are all normal endoscopy also normal.. I was taking antacid tab razo on evening at 7pm. After taking the tablet cause burning sensation in stomach, Can u suggest me some syrup what to do plz..
26 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It has to be taken empty stomach, take it in morning
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.